MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT

MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT
Model Number 267014
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
When starting an iv on this patient, scrubbing with the sponge, unknown if there was a piece of plastic or something on the sponge but it made scrape marks on his arm.

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
I.V. START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES INC.
25 heywood road
arden NC 28704
MDR Report Key11228740
Report Number11228740
Device Sequence Number11744275
Product Code LRS
UDI-Device Identifier10809160004999
UDI-Public(01)10809160004999(17)230731(10)278822
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
Report Date (Section F) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number267014
Device Lot Number278822
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight109
Date Report Sent to FDA01/08/2021